# SDR SWIA201125583

- Difficulty date: February 5, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 33,414 hours, 44,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FROM ROWS 1 TO 6 IS OUT.  (FLT 7797)  REPLACED NR 2 ELBP.
